Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 83, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 14, 2008, 4:13 PM CDT for Iowa County, Lafayette County, Wisconsin. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2008, 4:13 PM CDT (21:13 UTC)
- Expired
- Jun 14, 2008, 5:15 PM CDT
- In force
- 62 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
Counties Iowa County, WI, Lafayette County, WI
The radar
The Milwaukee radar (KMKX), 119 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 3:14 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.2 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 1987 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 142114
SVRMKX
WIC049-065-142215-
/O.NEW.KMKX.SV.W.0083.080614T2113Z-080614T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
413 PM CDT SAT JUN 14 2008
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN IOWA COUNTY IN SOUTH CENTRAL WISCONSIN...
LAFAYETTE COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 515 PM CDT
* AT 409 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING ALONG A LINE EXTENDING FROM 11
MILES NORTHWEST OF PLATTEVILLE TO 29 MILES SOUTHWEST OF
PLATTEVILLE...AND MOVING EAST AT 54 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MINERAL POINT AND BELMONT BY 435 PM CDT...
BENTON BY 445 PM CDT...
SHULLSBURG AND DARLINGTON BY 450 PM CDT...
BLANCHARDVILLE BY 500 PM CDT...
ARGYLE BY 505 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...MOVE TO A STURDY
SHELTER...BUT AWAY FROM WINDOWS. IF YOU EXPERIENCE SIGNIFICANT WIND
DAMAGE OR LARGE HAIL PLEASE RELAY THAT INFORMATION TO 911.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4293 8984 4285 8984 4283 8984 4282 8984
4253 8986 4251 9044 4292 9044
TIME...MOT...LOC 2113Z 266DEG 47KT 4282 9060 4255 9091
$$
COLLAR4 follow-up statements
000
WWUS53 KMKX 142124
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
423 PM CDT SAT JUN 14 2008
WIC049-065-142215-
/O.CON.KMKX.SV.W.0083.000000T0000Z-080614T2215Z/
IOWA WI-LAFAYETTE WI-
423 PM CDT SAT JUN 14 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR LAFAYETTE AND SOUTHERN IOWA COUNTIES...
AT 419 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM DARLINGTON TO 9 MILES WEST
OF REWEY TO 17 MILES WEST OF PLATTE MOUNDS TO 28 MILES WEST OF PLATTE
MOUNDS...MOVING EAST AT 46 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
LINDEN...LONDON AND LAMONT BY 430 PM CDT...
WOODFORD...SOMERS AND PLATTE MOUNDS BY 435 PM CDT...
ARGYLE...WOODFORD AND LESLIE BY 440 PM CDT...
BELMONT BY 445 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4293 8984 4285 8984 4283 8984 4282 8984
4253 8986 4251 9044 4292 9044
TIME...MOT...LOC 2123Z 266DEG 40KT 4270 9009 4282 9050
4272 9066 4280 9089
$$
BORGHOFF000
WWUS53 KMKX 142136
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
436 PM CDT SAT JUN 14 2008
WIC049-065-142215-
/O.CON.KMKX.SV.W.0083.000000T0000Z-080614T2215Z/
IOWA WI-LAFAYETTE WI-
436 PM CDT SAT JUN 14 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR LAFAYETTE AND SOUTHERN IOWA COUNTIES...
AT 433 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES EAST OF DARLINGTON
TO 9 MILES WEST OF MINERAL POINT TO PLATTEVILLE TO 14 MILES WEST OF
PLATTEVILLE...MOVING EAST AT 46 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
PLATTE MOUNDS...BELMONT...YELLOWSTONE LAKE STATE PARK AND
YELLOWSTONE LAKE ST PARK BY 445 PM CDT...
LESLIE BY 450 PM CDT...
REWEY BY 455 PM CDT...
BLANCHARDVILLE BY 500 PM CDT...
LINDEN...LONDON AND MINERAL POINT AIRPORT BY 505 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4293 8984 4285 8984 4283 8984 4282 8984
4253 8986 4251 9044 4292 9044
TIME...MOT...LOC 2136Z 266DEG 40KT 4270 8995 4283 9030
4273 9046 4281 9069
$$
BORGHOFF000
WWUS53 KMKX 142145
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
445 PM CDT SAT JUN 14 2008
WIC049-065-142215-
/O.CON.KMKX.SV.W.0083.000000T0000Z-080614T2215Z/
IOWA WI-LAFAYETTE WI-
445 PM CDT SAT JUN 14 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR LAFAYETTE AND SOUTHERN IOWA COUNTIES...
AT 442 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM ARGYLE TO MINERAL POINT TO
BELMONT TO 15 MILES WEST OF REWEY...MOVING EAST AT 43 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
LESLIE BY 450 PM CDT...
REWEY AND HOLLANDALE BY 455 PM CDT...
BLANCHARDVILLE BY 500 PM CDT...
MINERAL POINT...MINERAL POINT AIRPORT...AND YELLOWSTONE LAKE STATE
PARK BY 510 PM CDT...
YELLOWSTONE LAKE STATE PARK AND YELLOWSTONE LAKE ST PARK BY 515 PM
CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4293 8984 4285 8984 4283 8984 4282 8984
4253 8986 4251 9044 4292 9044
TIME...MOT...LOC 2145Z 267DEG 37KT 4270 8982 4283 9017
4273 9033 4289 9065
$$
BORGHOFF000 WWUS53 KMKX 142200 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 500 PM CDT SAT JUN 14 2008 WIC065-142210- /O.CAN.KMKX.SV.W.0083.000000T0000Z-080614T2215Z/ LAFAYETTE WI- 500 PM CDT SAT JUN 14 2008 ...THE SEVERE THUNDERSTORM WARNING FOR LAFAYETTE COUNTY IS CANCELLED... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4292 9044 4293 8984 4281 8984 4281 9044 TIME...MOT...LOC 2200Z 265DEG 34KT 4287 9038 $$ WIC049-142215- /O.CON.KMKX.SV.W.0083.000000T0000Z-080614T2215Z/ IOWA WI- 500 PM CDT SAT JUN 14 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR SOUTHERN IOWA COUNTY... AT 456 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR REWEY...OR 10 MILES NORTH OF PLATTEVILLE...MOVING EAST AT 39 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... MINERAL POINT AIRPORT...LINDEN AND LONDON BY 510 PM CDT... MINERAL POINT BY 515 PM CDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4292 9044 4293 8984 4281 8984 4281 9044 TIME...MOT...LOC 2200Z 265DEG 34KT 4287 9038 $$ BORGHOFF
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 2:18 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jun 14, 2:18 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 218 PM CDT SAT JUN 14 2008 .TONIGHT...WATER VAPOR/RUC COMBO SHOWS A COUPLE OF IMPULSES UPSTREAM WITHIN THE BROAD CYCLONIC FLOW. H5 TEMPS -17 TO -19C WITH SFC DEWS IN THE MID 50S. LI AXIS AROUND -5 STRETCHES ACRS THE CWA AHEAD OF TROUGH. BUFKIT SOUNDINGS SHOW INVERTED-V PROFILE. LOW LEVEL MOISTURE HANDLED POORLY IN MODEL SOUNDINGS GIVEN REAL WORLD TRENDS. IN FACT ONGOING CONVECTION ALONG AND SOUTH OF A DBQ TO ALO LINE FEEDING OFF THE BETTER MOISTURE. HOWEVER DECENT MID LEVEL LAPSE RATES AND VEERING WIND PROFILES SUGGEST STORM ORGANIZATION WILL BE THERE SHOULD STORMS GET GOING ACRS SRN WI. CURRENT SVR WATCH JUST SOUTH OF CWA GIVEN ANTICIPATED LOCATION OF GREATEST STORM COVERAGE...BUT WATCH DOES BUMP TO THE BORDER. .SUNDAY...ANOTHER IMPULSE ARRIVES WITH COLD FRONT AND GOOD RRQ UPR JET...POSSIBLY EVEN COUPLED WITHIN TWO SEGMENTS...WILL PROBABLY LEAD TO A ROUND OF STORMS ACROSS THE CWA ON SUNDAY. THIS MAY BE ONGOING FROM A COMPLEX THAT INITIATES UPSTREAM OVERNIGHT. MORE MOISTURE WORKS IT WAY UP AHEAD OF THE FRONT WITH SOUNDINGS SHOWING GOOD INSTABILITY. SLGT RISK FOR SEVERE FROM SPC LOOKS GOOD. RAINFALL AMOUNTS WITH THIS ROUND WILL BE HEAVY UNDER THE SCATTERED STORMS. HOWEVER...THEY WILL BE ON THE MOVE AND AREAL ACCUMULATIONS SHOULD NOT BE ENOUGH TO HAVE APPRECIABLE IMPACT ON CURRENT RIVER TRENDS. .MONDAY AND BEYOND...DRY COOL AIR MOVES IN IN WAKE OF THE COLD FRONT SUNDAY NIGHT. HIGH PRESSURE BUILDS IN FOR MOST OF NEXT WEEK. THERE IS SOME INDICATION THAT WE COULD SEE SOME DIURNAL /PEAK HEATING/ SHOWERS OR THUNDERSTORMS TUE THROUGH THU...BUT NOT ENOUGH CONFIDENCE TO CHANGE COURSE NOW. AT ANY RATE...PROBABILITIES WOULD BE SMALL AND RAINFALL AMOUNTS LIGHT. AGAIN...NO IMPACT ON RIVER TRENDS EXPECTED. IT SHOULD BE A GOOD WEEK AHEAD FOR DRYING OUT. && .AVIATION...A COUPLE OF CHANCES FOR CONVECTION...ONE THIS EVENING WITH DAYTIME HEATING INTERACTING WITH SFC TROUGH AND UPPER LEVEL IMPULSE/JETLET...THEN ANOTHER SHOT WITH COLD FRONT TOMORROW. BY AND LARGE EXPECT VFR CIGS/VSBYS THRU MIDDAY TOMORROW. CONVECTION SHOULD MOVE ALONG SO ANY REDUCTIIONS TO SUB-VFR CONDITIONS SHOULD BE BRIEF. .MARINE...DECENT PRES GRADIENT AHEAD OF TROUGH...SO SW WINDS GUSTING INTO CRITERIA. WENT WITH SCA INTO THE EVENING HOURS. WINDS PROGGD TO DECREASE INTO MID EVE WITH LESS MIXING AND A MORE RELAXED GRADIENT WITH PASSAGE OF TROUGH AND HINT OF RDGING SLIDING ACRS BY MIDNIGHT. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...SMALL CRAFT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR LMZ643>646. && SHORT/LONG TERM...05 AVIATION/MARINE...10
Hazardous weather outlook, Jun 14, 3:25 PM CDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 325 PM CDT SAT JUN 14 2008 WIZ046-047-051-052-056>060-062>072-150900- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 325 PM CDT SAT JUN 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SEVERE THUNDERSTORM WATCH IN EFFECT FOR MUCH OF SOUTHERN WISCONSIN THROUGH 8 PM. DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. AN AREAL FLOOD WARNING IS IN EFFECT THROUGH TONIGHT FOR THE ENTIRE REGION. WIDESPREAD FLOODING CONTINUES WITH NUMEROUS CLOSINGS OF INTERSTATE HIGHWAYS AND MAJOR HIGHWAYS. HIGH WATER WILL CONTINUE OVER MANY AREAS INTO THE WEEKEND. MANY LAKES...RIVERS AND STREAMS REMAIN AT...OR ARE EXPECTED TO REACH RECORD LEVELS. SEE OUR ADVANCED HYDROLOGIC PREDICTION SERVICES INTERNET PAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY EVENING. SOME THUNDERSTORMS MAY BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. AN AREAL FLOOD WARNING IS IN EFFECT THROUGH 130 PM SUNDAY FOR THE ENTIRE REGION. HIGH WATER WILL CONTINUE OVER MANY AREAS. MANY LAKES...RIVERS AND STREAMS WILL REMAIN WELL ABOVE FLOOD STAGE THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON...TONIGHT AND AGAIN SUNDAY. LMZ643>646-150900- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 325 PM CDT SAT JUN 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SEVERE THUNDERSTORM WATCH IN EFFECT FOR MUCH OF SOUTHERN WISCONSIN THROUGH 8 PM. DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 9 PM DUE TO GUSTY SOUTHWEST WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY EVENING. SOME THUNDERSTORMS MAY BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. COLLAR WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jun 14, 3:50 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
350 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM TSTM WND GST 1 W MOUNT HOREB 43.01N 89.75W
06/14/2008 M58 MPH DANE WI TRAINED SPOTTER
PEA SIZE HAIL ALSO REPORTED
&&
KUHLMANLocal storm report, Jun 14, 3:59 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
359 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM HAIL MCFARLAND 43.02N 89.29W
06/14/2008 M1.00 INCH DANE WI LAW ENFORCEMENT
&&
KUHLMANThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 9:36 PM CDT | River Flood Warning | MKX | Rock | 17 hr |
| Jun 14, 5:03 AM CDT | River Flood Warning | MKX | Ozaukee | 30 hr |
| Jun 14, 3:40 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Iowa | 80 min |
| Jun 14, 4:01 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson | 44 min |
| Jun 14, 4:34 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Dodge, Jefferson | 40 min |
| Jun 14, 5:00 PM CDT | Special Marine Warning | MKX | 90 min | |
| Jun 14, 5:09 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Iowa | 51 min |
| Jun 14, 5:19 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Waukesha | 15 min |
| Jun 14, 5:22 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 53 min |
| Jun 14, 5:24 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Washington | 36 min |
| Jun 14, 6:04 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson | 17 min |
| Jun 14, 6:23 PM CDT | Special Marine Warning | MKX | 83 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.